Chain Rule for Conic Derivatives
Matematičeskie zametki, Tome 93 (2013) no. 4, pp. 509-529
Cet article a éte moissonné depuis la source Math-Net.Ru
For all “nice” definitions of differentiability, the Chain Rule should be valid. We show that the Chain Rule remains true for some wide class of definitions of differentiability if one considers as approximative mappings (derivatives) not just continuous linear, but positively homogeneous mappings satisfying certain topological conditions (which are fulfilled for continuous linear mappings). For brevity, we call such derivatives conic. We will give corollaries for the case of conic differentiation of mappings between normed spaces, especially for the case of Fréchet conic differentiation and compact conic differentiation.
Mots-clés :
chain rule, Fréchet differentiability
Keywords: filter, pseudotopology, conic differentiability, FB-differentiability, MB-differentiability, compact differentiability.
Keywords: filter, pseudotopology, conic differentiability, FB-differentiability, MB-differentiability, compact differentiability.
@article{MZM_2013_93_4_a2,
author = {I. Vodova},
title = {Chain {Rule} for {Conic} {Derivatives}},
journal = {Matemati\v{c}eskie zametki},
pages = {509--529},
year = {2013},
volume = {93},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2013_93_4_a2/}
}
I. Vodova. Chain Rule for Conic Derivatives. Matematičeskie zametki, Tome 93 (2013) no. 4, pp. 509-529. http://geodesic.mathdoc.fr/item/MZM_2013_93_4_a2/
[1] V. I. Averbukh, O. G. Smolyanov, “Psevdotopologii i differentsirovanie”, Vestn. Mosk. un-ta. Ser. 1. Matem., mekh., 1972, no. 2, 3–9 | MR | Zbl
[2] A. Frölicher, W. Bucher, Calculus in Vector Spaces without Norm, Lecture Notes in Math., 30, Springer-Verlag, Berlin, 1966 | DOI | MR | Zbl
[3] V. I. Averbukh, “O nepreryvnosti komponirovaniya”, Math. Nachr., 75 (1976), 153–183 | DOI | MR | Zbl
[4] V. I. Averbukh, O. G. Smolyanov, “Razlichnye opredeleniya proizvodnoi v lineinykh topologicheskikh prostranstvakh”, UMN, 23:4(142) (1968), 67–116 | MR | Zbl
[5] N. Bourbaki, Éléments de mathématique. Topologie générale. Chapitres 1 á 4, Springer-Verlag, Berlin, 2007 | MR | Zbl